# SDR AWXA200400274

- Difficulty date: March 12, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 41,297 hours, 29,987 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963180
- Condition: Broken
- Location: Seat Row 2 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION A BROKEN SPLICE WAS FOUND ON WIRE FOR EMERGENCY ESCAPE PATH LIGHT SEAT ROW 2 LT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY AND WIRE HARNESS AT SEAT ROW 2 LT, OPERATIONAL CHECK WAS GOOD.
